# SDR DL757030425

- Difficulty date: May 3, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 58,424 hours, 31,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN WAS FOUND WITH 4 DENTS BETWEEN FS 601 & 630 AND BETWEEN STRINGERS 15L & 16L.  THE DENTS WERE REMOVED WITH   4 SMALL CUTOUTS AND REPAIRED WITH A SINGLE EXTERNAL         ALUMINUM REPAIR DOUBLER PER ER/A 384778-14, REV A.
